# SDR 99ZZZX3385

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N148MC
- Make and model: Amd FALCON20
- Aircraft serial: 428
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: MY20745144
- Condition: Cracked
- Location: Nlg Ww
- Part time: 7,854 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOTED HYDRAULIC LEAK IN THE NOSE AREA.  FOUND CRACKS LOCATED ON THE INSIDE RADIUS OF A 90 DEGREE BEND ON A HYDRAULIC HARD LINE.  THIS HYDRAULIC LINE IS THE LEFT BRAKE PRESSURE LINE.
